CSpace

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
Finiteness and infiniteness results for Torelli groups of (hyper-)Kahler manifolds 期刊论文
MATHEMATISCHE ANNALEN, 2021, 页码: 12
Authors:  Kreck, Matthias;  Su, Yang
Favorite  |  View/Download:0/0  |  Submit date:2021/06/01
Dimension formula for the affine Deligne-Lusztig variety X(mu, b) 期刊论文
MATHEMATISCHE ANNALEN, 2020, 页码: 19
Authors:  He, Xuhua;  Yu, Qingchao
Favorite  |  View/Download:3/0  |  Submit date:2021/01/14
Affine Deligne  Lusztig varieties  
On the cycles of components of disconnected Julia sets 期刊论文
MATHEMATISCHE ANNALEN, 2020, 页码: 33
Authors:  Cui, Guizhen;  Peng, Wenjuan
Favorite  |  View/Download:34/0  |  Submit date:2020/11/18
Siu's lemma, optimal L-2 extension and applications to twisted pluricanonical sheaves 期刊论文
MATHEMATISCHE ANNALEN, 2020, 卷号: 377, 期号: 1-2, 页码: 675-722
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:11/0  |  Submit date:2020/06/30
Connected components of closed affine Deligne-Lusztig varieties 期刊论文
MATHEMATISCHE ANNALEN, 2019, 卷号: 375, 期号: 3-4, 页码: 1355-1392
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:10/0  |  Submit date:2020/05/24
20G25  14G35  
J-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence 期刊论文
MATHEMATISCHE ANNALEN, 2018, 卷号: 371, 期号: 1-2, 页码: 127-188
Authors:  Bufetov, Alexander I.;  Qiu, Yanqi
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
J-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence 期刊论文
MATHEMATISCHE ANNALEN, 2018, 卷号: 371, 期号: 2019-01-02, 页码: 127
Authors:  Bufetov, Alexander I.;  Qiu, Yanqi
Favorite  |  View/Download:17/0  |  Submit date:2019/12/31
Compact Kahler manifolds homotopic to negatively curved Riemannian manifolds 期刊论文
MATHEMATISCHE ANNALEN, 2018, 卷号: 370, 期号: 2019-03-04, 页码: 1477
Authors:  Chen, Bing-Long;  Yang, Xiaokui
Favorite  |  View/Download:15/0  |  Submit date:2019/12/31
Characterizations of circle patterns and finite convex polyhedra in hyperbolic 3-space 期刊论文
MATHEMATISCHE ANNALEN, 2017, 卷号: 368, 期号: 1-2, 页码: 213-231
Authors:  Huang, Xiaojun;  Liu, Jinsong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Big vector bundles and complex manifolds with semi-positive tangent bundles 期刊论文
MATHEMATISCHE ANNALEN, 2017, 卷号: 367, 期号: 1-2, 页码: 251-282
Authors:  Yang, Xiaokui
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30